# SDR SWAA2022021052923

- Difficulty date: March 1, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 49,140 hours, 28,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH SIDE PLATE (TRANSITION ANGLE) CRACKED AT STA 767 +3'. / REMOVED AND REPLACED RH SIDE PLATE PER SRM 51-10-02;AND SRM 51-40-02.
